I want to know what can happen to the brain if there is neurological/brain damage done to it, specifically when taking antipsychotics?
i was taking risperdal and epival when i decided to stop it cold turkey (bad idea!) and i suddenly noticed my sleep was shot, my memory was distorted, and it felt like my brain was working slower as if my i.q. level had gone down. i quickly went back on the meds fearing that this may get worse, but now i'm thinking of slowly getting off of them as these symptoms are persisting and worsening.
I had the same prob, to come off to quick can kill you I did'nt realize that but found out when I tried it. antipsycotics they also can hurt your heart a real sucky part if you have ever been diagnosed notice you don't get the best medical care For instance you could complain about your back hurting normally you don't get a xray. If this happens get a different doctor it don't matter if ur called a dr shopper or not find one who cares.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.